# SDR DALA2025021901232

- Difficulty date: February 15, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 121,888 hours, 18,267 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 DOOR 1L SLIDE ARM LIGHT INOP ON DOOR, CORRECTIVE ACTION: REMOVED AND REPLACED LIGHT ASSY AS PER B7676-300 AMM 52-73. OPS CHK GOOD. MEL AND PLACARD REMOVED (6631856)
